ISSN:
 1930-5311

eISSN:
 1930-532X

All Issues

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Journal of Modern Dynamics

July 2009 , Volume 3 , Issue 3

Select all articles

Export/Reference:

Cocycles over higher-rank abelian actions on quotients of semisimple Lie groups
Felipe A. Ramírez
2009, 3(3): 335-357 doi: 10.3934/jmd.2009.3.335 +[Abstract](755) +[PDF](243.0KB)
Logarithm laws for unipotent flows, I
Jayadev S. Athreya and Gregory A. Margulis
2009, 3(3): 359-378 doi: 10.3934/jmd.2009.3.359 +[Abstract](957) +[PDF](200.2KB)
Discontinuity-growth of interval-exchange maps
Christopher F. Novak
2009, 3(3): 379-405 doi: 10.3934/jmd.2009.3.379 +[Abstract](958) +[PDF](347.3KB)
Floer homology for negative line bundles and Reeb chords in prequantization spaces
Peter Albers and Urs Frauenfelder
2009, 3(3): 407-456 doi: 10.3934/jmd.2009.3.407 +[Abstract](786) +[PDF](473.0KB)
On a generalization of Littlewood's conjecture
Uri Shapira
2009, 3(3): 457-477 doi: 10.3934/jmd.2009.3.457 +[Abstract](861) +[PDF](243.0KB)

2017  Impact Factor: 0.425

Librarians

Email Alert

[Back to Top]